A solution of nonlinear Schrödinger equation on metric graphs
Nanosistemy: fizika, himiâ, matematika, Tome 6 (2015) no. 2, pp. 162-172
Cet article a éte moissonné depuis la source Math-Net.Ru
We treat the Nonlinear Schrödinger equation (NLSE) on Metric graph. An approach developed earlier for NLSE on interval [14], is extended for star graph. Dirichlet boundary conditions are imposed at the ends of bonds are imposed, while continuity conditions are chosen at the vertex of graph.
Keywords:
metric graphs, nonlinear Schrödinger equation
Mots-clés : solitons.
Mots-clés : solitons.
@article{NANO_2015_6_2_a0,
author = {K. K. Sabirov and A. R. Khalmukhamedov},
title = {A solution of nonlinear {Schr\"odinger} equation on metric graphs},
journal = {Nanosistemy: fizika, himi\^a, matematika},
pages = {162--172},
year = {2015},
volume = {6},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/NANO_2015_6_2_a0/}
}
K. K. Sabirov; A. R. Khalmukhamedov. A solution of nonlinear Schrödinger equation on metric graphs. Nanosistemy: fizika, himiâ, matematika, Tome 6 (2015) no. 2, pp. 162-172. http://geodesic.mathdoc.fr/item/NANO_2015_6_2_a0/